# SDR DALA2021020100620

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 13,732 hours, 1,307 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Dirty
- Location: R3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3503 DURING CLIMB AT DOOR 3R LOUD VIBRATION STARTED.  CORRECTIVE ACTION: INSPECTED DOOR 3R SEALS NO DAMAGE FOUND.  CLEANED DEBRIS FROM FLOOR AREA.  DOOR OPS CHKD NORMAL.
